# SDR UALA2013062704487

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 47,100 hours, 11,522 cycles
- Engine: Pwa PW4056
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN AUTO TEMP CONTROLLER INOPERATIVE.
